# SDR WRLA2009115

- Difficulty date: April 29, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N136WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-8 CHECK AT DELTA AIRLINES (ATL) INSPECTION FOUND BULK CARGO DOOR AFT DOOR SKIN GOUGED.  BLENDED OUT DAMAGE TO EXT SKIN.  FABRICATED REPAIR PER SRM 52-10-00.  CHEMICALLY TREAT PER PS 900-2-1 NR 2.  FABRICATED PAN DOUBLER PER ERA 474608-14.  INSTALLED PAN DOUBLERS PER ERA 474608-14.
